# SDR UPS97222570

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Corroded
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, NR 2 K-FLAP BULLNOSE IS CORRODED ON THE UNDERSIDE OF THE FLANGE AT ALL THE LOWER HINGE POINTS.  FOUND CORROSION OUT OF LIMITS.  REPLACED BULLNOSE WITH NEW ASSEMBLY, (P/N 65-21750-5A), (S/N TAG 00225932) IAW SRM 51-30-5, 51-30-2.
